back     first

Benno Fuchssteiner

Pages: 1  2  3  4  5  6  7  8  9  10  11  12  13 

Papers 10

[91] Integrable Nonlinear Evolution Equations with time-dependent Coeffcients, Journal of Mathematical Physics, 34, p.5140-5158, 1993
  
[92] [together with others]:
Symbolische Behandlung von Differentialgleichungen p. 61-72, Anwendungen der Computeralgebra: Solitonen p. 111-116, Computeralgebra-Anwendungen bei nichtlinearen Systemen p. 123-126, Systeme für parallele Architekturen: MuPAD p. 180-185, Experimentelle Systeme und Programmpakete: SymmPAD p. 270-274,
in: Computeralgebra in Deutschland - Bestandsaufnahme, Möglichkeiten, Perspektiven, Herausgegeben von der Fachgruppe Computeralgebra der GI, DMV, GAMM, Passau und Heidelberg, 1993
  
[93] [together with S. Carillo]:
Some remarks on a class of ordinary differential equations: The Riccati Property, in: Modern Group Analysis, N.H. Ibragimov et al. eds., Kluwer Academic Publ., Boston - Dordrecht - London, 1993
  
[94] Computeralgebra, in: Teubner-Taschenbuch der Mathematik Teil I I, Teubner Verlag, Stuttgart-Leipzig, p.111-125, 1995
  
[95] A nonlinear N-Particle Model, in: Nonlinear, Deformed and Irreversible Quamtum Systems, H. D. Doebner, V. K. Dobrev, P. Nattermann eds., World Scientific Publishers, Singapore, p.205-213, 1995
  
[96] [together with T. Schulze]:
A new integrable system: The interacting soliton of the BO, Phys. Lett., A 204, p.336-342, 1995
  
[97] [together with V.V. Tsegel’nik]:
Analiticheskie svo jstva reschenij odnoj nelinejnoj sistemy uravnenij v chastnikh proizvodnikh, Teoreticheskaya i Matematicheskaya Fizika, 105, 1995 p.208-213,
  
[98] [together with V.V. Tsegel’nik]:
Analytical Properties of Solutions to a system of nonlinear partial differential equations, Theoretical an Mathematical Physics, 105, 1995 p.1354-1358,
  
[99] [together with A. Roy Chowdhury]:
A new approach to the Quantum KdV, Chaos, Solitons and Fractals, 5, p.2345-2355, 1995
  
[100] [together with Wen Xiu Ma]:
Explicit and exact solution to a Kolmogorov-Petrovskii-Piskunov equation, Int. J. Nonlinear Mech., 105, 1996 p.329-338,
  
Pages: 1  2  3  4  5  6  7  8  9  10  11  12  13